# SDR AALA202011099027

- Difficulty date: October 31, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA MEASURING 1.25 INCH BY 1.0 INCH ON L4 DOOR SILL PLATE PREVIOUS REPAIR.  REMOVED PREVIOUS CORRODED REPAIR OF DOOR SILL.  INSTALLED NEW REINFORCING REPAIR, REF SRM 53-41-14-300-001.
